Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is there any interaction between Omeprazole, Tramadol and Escitalopram causing ulcer and leg pain?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5367 Questions
Had bleeding ulcer in May. Have been taking Omeprazole 40 mg daily. Taking Tramadol 50 mg. for pain caused by restless leg. Taking Escitalopram 10 MG for depression/stress. Taking 2 to 4 Tylenol with Tramadol for severe leg pain. Am very sleepy and drowsy after 8 - 10 hours sleep. Is there any interaction between these drugs that cause this? Without the Tramadol & Tylenol the leg pain is so severe I cannot get any sleep. Do you have any suggestions?
Posted Fri, 20 Dec 2013 in Medicines and Side Effects
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer: Omeprasole increases Escitalopram level. Detailed Answer: Hello! Thank you for the query. Tylenol and Tramadol are quite safe medicines and do not cause peptic ulcers. Omeprasole can cause increased level of Escitalopram in the blood stream. So here is an interaction which can cause your symptoms. In such case it is necessary to verify the dosage of Escitalopram and decrease it. Please consult your doctor with this issue. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor